Riv. Mat. Univ. Parma, Vol. 9, No. 1, 2018

Houda Bellitir[a] and Dan Popovici[b]

Positivity cones under deformations of complex structures

Pages: 133-176
Received: 19 March 2018
Accepted: 16 July 2018
Mathematics Subject Classification (2010): 32G05, 14F40, 14C30, 32J25, 32Q57.
Keywords: Frölicher spectral sequence; deformations of complex structures; positivity; \(\partial\bar\partial\)-manifolds; strongly Gauduchon (sG) metrics; sGG manifolds.
Authors address:
[a]: Ibn Tofail University, Faculty of Sciences, Departement of Mathematics, PO 242 Kenitra, Morocco
[b]: Université Paul Sabatier, Institut de Mathématiques de Toulouse, 118, route de Narbonne, 31062, Toulouse Cedex 9, France

Full Text (PDF)

Abstract: We investigate connections between the sGG property of compact complex manifolds, defined in earlier work by the second author and L. Ugarte by the requirement that every Gauduchon metric be strongly Gauduchon, and a possible degeneration of the Frölicher spectral sequence. In the first approach that we propose, we prove a partial degeneration at \(E_2\) and we introduce a positivity cone in the \(E_2\)-cohomology of bidegree \((n-2,\,n)\) of the manifold that we then prove to behave lower semicontinuously under deformations of the complex structure. In the second approach that we propose, we introduce an analogue of the \(\partial\bar\partial\)-lemma property of compact complex manifolds for any real non-zero constant \(h\) using the partial twisting \(d_h\), introduced recently by the second author, of the standard Poincaré differential \(d\). We then show, among other things, that this \(h\)-\(\partial\bar\partial\)-property is deformation open.

D. Angella and A. Tomassini, On the \(\partial\bar\partial\)-Lemma and Bott-Chern cohomology, Invent. Math. 192 (2013), no. 1, 71-81. MR3032326
M. Ceballos, A. Otal, L. Ugarte and R. Villacampa, Invariant complex structures on \(6\)-nilmanifolds: classification, Frölicher spectral sequence and special Hermitian metrics, J. Geom. Anal. 26 (2016), no. 1, 252-286. MR3441513
J.-P. Demailly, Sur l'identité de Bochner-Kodaira-Nakano en géométrie hermitienne, Séminaire d'analyse P. Lelong, P. Dolbeault and H. Skoda, eds., 1983/1984, Lecture Notes in Math., 1198, Springer, Berlin, 1986, 88-97. MR0874763
J.-P. Demailly, Regularization of closed positive currents and intersection theory, J. Algebraic Geom. 1 (1992), no. 3, 361-409. MR1158622
P. Deligne, Ph. Griffiths, J. Morgan and D. Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975), no. 3, 245-274. MR0382702
P. Gauduchon, Le théorème de l'excentricité nulle, C. R. Acad. Sci. Paris Sér. A-B 285 (1977), no. 5, 387-390. MR0470920
P. A. Griffiths, Hermitian differential geometry, Chern classes and positive vector bundles, Global Analysis, papers in honor of K. Kodaira, Univ. Tokyo Press, Tokyo, 1969, 185-251. MR0258070
K. Kodaira and D. C. Spencer, On deformations of complex analytic structures, III, Stability theorems for complex structures, Ann. of Math. (2) 71 (1960), 43-76. MR0115189
A. Lamari, Courants kählériens et surfaces compactes, Ann. Inst. Fourier (Grenoble) 49 (1999), no. 1, 263-285. MR1688140
T. Ohsawa, Isomorphism theorems for cohomology groups of weakly \(1\)-complete manifolds, Publ. Res. Inst. Math. Sci. 18 (1982), no. 1, 191-232. MR0660827
D. Popovici, Deformation limits of projective manifolds: Hodge numbers and strongly Gauduchon metrics, Invent. Math. 194 (2013), no. 3, 515-534. MR3127061
D. Popovici, Deformation openness and closedness of various classes of compact complex manifolds; examples, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 13 (2014), no. 2, 255-305. MR3235516
Aeppli cohomology classes associated with Gauduchon metrics on compact complex manifolds, Bull. Soc. Math. France 143 (2015), no. 4, 763-800. MR3450501
D. Popovici, Degeneration at \(E_2\) of certain spectral sequences, Internat. J. Math. 27 (2016), no. 14, 1650111, 31 pp. MR3593673
D. Popovici, Adiabatic limit and the Frölicher spectral sequence, Pacific J. Math., to appear.
D. Popovici and L. Ugarte, Compact complex manifolds with small Gauduchon cone, Proc. London Math. Soc. (3) 116 (2018), no. 5, 1161-1186. MR3805054
D. Popovici and L. Ugarte, Symmetry and duality for a \(5\)-dimensional nilmanifold, in preparation.
C.-C. Wu, On the geometry of superstrings with torsion, Thesis (Ph.D.)–Harvard University, 2006. MR2708755

Home Riv.Mat.Univ.Parma